# SDR MASA2011011401678

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 18,393 hours, 14,466 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Missing
- Location: Service Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PULL TO CLOSE HANDLE MISSING.  MX REPLACED HANDLE.
